# SDR DALA2019012200449

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 83,738 hours, 10,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7007, L/P 5272498) OVHD EMERGENCY LIGHTS INOP AT 35R AND 40R. REPLACED FUSE IN POWER SUPPLY REF WDM 33.51. CHECKS OK.
